# SDR SWIA202163223

- Difficulty date: October 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER STRUCTURE - AFT LWR TENSION FITTING MOUNT HAS CORRODED HARDWARE - BTWN DATUMS 5/6 @ FS 347 - REF DWG 601R31702 REV N   (C CHECK RO 12-19-21)   REMOVED AND REPLACED CORRODED HARDWARE ON PAX DOOR INNER STRUCTURE - AFT LWR TENSION FITTING MOUNT BTWN DATUMS 5/6 @ FS 347 - REF DWG 601R31702 REV N. REF: CRJ-700 AMM 52-11-19-000-801-A01 PAR.4.B.11 AND CRJ-700 AMM 52-11-19-400-801-A01. PAR. 4.A.4 TOOL ID TUC 5657 DUE 30-JUN-22
